Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child having high bilirubin level, reached normal by photo light therapy. Levels creeping back. Normal?

my friend had a baby last friday and they were released from the hospital on SUnday with a bilirubin level of 10 by Monday the levels spiked at 22.9, he was admitted, and subjected to photo light therapy , stayed 2 nights under the lights and started alternating formula and breast milk , he was released yesterday at a level of 11, today he is back up to a 13, is it normal for these levels to start creeping back up? Could they go back up over 20 in that short of a time span again?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
there will be some rebound after stopping the phototheraphy.
then after 1-2 days it will come down.
Rarely in some diseases it can go up again.
one should watch and repeat the test as advised by the doctor
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor